Ross - Ongoing Adverse Reactions For 5 Months Since Pfizer COVID Vaccine

 

 

This is Ross' story:

 

“My condolences to those who have lost a friend or loved one to COVID.

 

How many of my friends / family have heart problems since receiving their mRNA drug treatment? I've had ongoing issues for 5 months now, that started the night after my second Pfizer dose.

 

If you've had no problems and you think you're afforded protection and you're doing your bit for the community, I'm happy for you. They were my exact sentiments after my first dose... Please read on.

 

Here are some things I have found in the past 5 months.

  • Doctors "generally" do NOT want to treat / help / investigate / report / attribute adverse reactions to the vax.
  • Once you're injured, expect some of your closest friends and family to NOT want to talk to you about it. You're now labelled an ignorant, selfish antivaxxer.
  • If you post about it expect to be censored (see below safety warning from Facebook)
  • These serious adverse events are much more common than we were advised or are officially reported.... tonight I spoke to yet another mate with debilitating chest pains. I'm sure there are many more, I've found these people through word of mouth, not extensive, thorough canvassing of the community. To date, I have spoken to 15 people in the local area. These people have almost identical experiences... The vast majority of these people (80%+) are remaining silent about their experience for fear of reprisal, censorship, backlash and they are just wanting to focus on getting better. Only 2~3 of this group have reported resolution of chest pains.
  • Based on this experience, I estimate the real odds of serious adverse events Myocarditis / pericarditis are between 1 in 500 and 1 in 1000.
  • I have been to countless medical appointments, scans, x-rays, MRI's, tests and have had a range of drugs, tried a range of treatments, dietary / lifestyle changes with zero meaningful resolution of symptoms.
  • I've filed adverse reaction reports with TGA and WAVSS and besides receiving a confirmation email and case number, have not received a follow up.
  • I have emailed two local MP's with nothing but an automated response.
  • I have been mandated to receive a booster shot to remain involved in the local fire brigade. In the middle of summer we have already lost a good proportion of experienced, active volunteer and career fire fighters... Because... Safety!?
  • Some people are being forced to take subsequent doses of these drugs, having suffered serious adverse reactions to keep their relationships, visas, careers, housing... The list goes on.
  • The blind singular insistence in these novel drug technologies as the panacea to our problems belies the existence of EVERY SINGLE OTHER candidate solution.
  • Many people are being injured and dying from these drugs.. I dispute the endless assertions that they are "safe and effective".

 

If you're like the majority of people in Australia now, and have had no dramas from your treatment, you should be concerned about your 3rd dose or maybe your 4th dose? 5th dose?

 

Please think long and hard about giving these drugs to your children. Thankfully there are mountains of clear evidence that healthy children don't have bad experiences with COVID.

 

Sorry if this makes you uncomfortable... I've had 5 months to think about writing it. I hope it makes some people think, maybe more injured people will start to speak up.